Delayed edema under both eyes 5 months after Dermal fillers. Is Dissolving them with hylandraise is my best option? (photos)
3 months ago
I had filler named Uma Junesse in my tear trough & was normal for 5 months.I then had a thermiwmooth.I woke up 10 days post treatment wid swelling under eye.It all resolved back to normal within days I woke up again with severe edema after 1 Month CT scan & reports were normal.CT says " Mild diffused skin theckening with fat stranding in subcut tissue.Is this fluid retention due to allergy? My doctor is saying I should get hylaraundase injected in my cheeks. But she will do a blind procedurE.
Doctor Answers 1
Hello, and thanks for your question and photos. Sorry to hear you have had trouble. At this point I think it'd be best to have the product dissolved. Best of luck, Dr. Frucht.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.